drugs: Hello I was diagnosed with stage 2 breast... - Bone Health

Bone Health
2,413 members890 posts

drugs

Hello I was diagnosed with stage 2 breast cancer last september.

Big pressure to have radiotherapy but I asked for a second opinion and then declined.

I've been tamoxifen since January but my legs have turned purple and mottled.

Also, my body feels soo cold all the time even when the weather is good.

I don't know if I can continue with this medication

16 Replies
oldestnewest

Hi, you might benefit more from putting this post on one of HU breast cancer forums x

Reply

Hi Jenny and thanku not very technical but I find this site easy.

Thanku Maggie

Reply

But this is a forum for people with osteoporosis, or low bone density. Is this a concern for you?

Reply

Hi yes in January I was diagnosed with osteoporosis. guess I'm on the wrong site.

Thanku for taking the time to reply

Reply

No if you have osteoporosis this is the right place. It wasn't clear from your post. Are you taking drugs for your osteoporosis?

Reply

no I am taking natural supplements

Reply

How's it going?

Reply

You are very welcome here and you can also belong to others communities on HealthUnlocked at the same time, should you wish to do so. :) I belong to three different communities.

2 likes
Reply

Thanku

1 like
Reply

Hello please research drinking celery juice first thing in the morning also research l-lysine also ebv if you can research an author Anthony William you will find the answers you are looking for

His first book is called medical medium good luck

Reply

Hi Robert and big Thanku

1 like
Reply

Welcome to the site. I too have found the site easy and the people very helpful and friendly. I joined another osteoporosis site but it was too technical and I dropped out.

Reply

I also refused radiotherapy as I have Bronchiectasis and as I was on Anastrazole the oncologist agreed I would be OK. After treatment I developed an awful rash which was so itchy, on my legs and back. My rheumy checked my bloods only to find I had changed from Seronegative (RA) to seropositive and my rash was Vasculitis. Have you seen a dermatologist?

1 like
Reply

No I didn’t have radiotherapy. I’m looking for

integrative oncologist

Reply

Oh, I'm sorry, I thought you were concerned about your legs and the coldness.

Reply

I apparently have livedo reticularis side effect of tamoxifen also whole body feels cold all the time. Another side effect

Reply

You may also like...